JournalsprimsVol. 23, No. 6pp. 909–922

Asymptotic Expansions of Distribution Solutions of Some Fuchsian Hyperbolic Equations

  • Cesare Parenti

    Università di Bologna, Italy
  • Hidetoshi Tahara

    Sophia University, Tokyo, Japan
Asymptotic Expansions of Distribution Solutions of Some Fuchsian Hyperbolic Equations cover
Download PDF

Cite this article

Cesare Parenti, Hidetoshi Tahara, Asymptotic Expansions of Distribution Solutions of Some Fuchsian Hyperbolic Equations. Publ. Res. Inst. Math. Sci. 23 (1987), no. 6, pp. 909–922

DOI 10.2977/PRIMS/1195175863